# SDR CALA2023062301979

- Difficulty date: June 22, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N36272
- Make and model: Boeing 737824
- Aircraft serial: 31590
- Aircraft time: 68,928 hours, 24,109 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Aoa
- Part number: 0861FL1
- Part serial: 15545
- Condition: Out Of Range
- Location: Captain'S
- Part time: 26,362 hours, 10,375 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PER CREW CAPTAINS SPD LIMIT FLAG AFTER ROTATION, CA AND FO SPEEDS MATCHED ENTIRE FLIGHT SEE IMAGES. FOUND CAPT AOA SENSOR OUT OF RANGE. REPLACED CAPT AOA. OPS TEST GOOD USING ALTERNATE METHOD. REF AMM 34-21-08 AND 34-21-05-730-801. PARTS USED:  29-3412-9-0001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1749122  SN OFF 5545 SENSOR, ANGLE O  OFF 29-3412-9-0001 5545 ON 29-3412-9-0001 8772
